Journal of the Mathematical Society of Japan

A new proof of the Baker-Campbell-Hausdorff formula

M. EICHLER

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 20, Number 1-2 (1968), 23-25.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1260463291

Digital Object Identifier
doi:10.2969/jmsj/02010023

Mathematical Reviews number (MathSciNet)
MR0223417

Zentralblatt MATH identifier
0157.07601

Subjects
Primary: 17.30

Citation

EICHLER, M. A new proof of the Baker-Campbell-Hausdorff formula. J. Math. Soc. Japan 20 (1968), no. 1-2, 23--25. doi:10.2969/jmsj/02010023. http://projecteuclid.org/euclid.jmsj/1260463291.


Export citation